RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1990, Volume 54, Issue 6, Pages 1181–1195 (Mi izv1041)  

This article is cited in 5 scientific papers (total in 5 papers)

The identities of a group with nilpotent commutator subgroup are finitely based

A. N. Krasilnikov


Abstract: It is shown that the identities of a group with nilpotent commutator subgroup are finitely based. It follows that the identities of a connected matrix group over a field are finitely based.

Full text: PDF file (870 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1991, 37:3, 539–553

Bibliographic databases:

UDC: 512.543.2
MSC: 20E10, 20F16
Received: 13.04.1989

Citation: A. N. Krasilnikov, “The identities of a group with nilpotent commutator subgroup are finitely based”, Izv. Akad. Nauk SSSR Ser. Mat., 54:6 (1990), 1181–1195; Math. USSR-Izv., 37:3 (1991), 539–553

Citation in format AMSBIB
\Bibitem{Kra90}
\by A.~N.~Krasilnikov
\paper The identities of a group with nilpotent commutator subgroup are finitely based
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1990
\vol 54
\issue 6
\pages 1181--1195
\mathnet{http://mi.mathnet.ru/izv1041}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1098623}
\zmath{https://zbmath.org/?q=an:0739.20008|0728.20025}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991IzMat..37..539K}
\transl
\jour Math. USSR-Izv.
\yr 1991
\vol 37
\issue 3
\pages 539--553
\crossref{https://doi.org/10.1070/IM1991v037n03ABEH002158}


Linking options:
  • http://mi.mathnet.ru/eng/izv1041
  • http://mi.mathnet.ru/eng/izv/v54/i6/p1181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Martyn Quick, “A Classification of Some Insoluble Varieties of Groups of Exponent Four”, Journal of Algebra, 197:2 (1997), 342  crossref
    2. C. K. Gupta, A. N. Krasil'nikov, “A solution of a problem of Plotkin and Vovsi and an application to varieties of groups”, J Austral Math Soc, 67:3 (1999), 329  crossref  mathscinet  zmath  isi
    3. Alexei Krasilnikov, “A non-finitely based variety of groups which is finitely based as a torsion-free variety”, Journal of Group Theory, 12:5 (2009), 735  crossref  elib
    4. E. A. da Costa, A. N. Krasilnikov, “Symmetric polynomials and nonfinitely generated $\mathrm{Sym}(\mathbb N)$-invariant ideals”, J. Math. Sci., 206:5 (2015), 505–510  mathnet  crossref  mathscinet
    5. G. S. Deryabina, A. N. Krasilnikov, “A Non-Finitely-Based Variety of Centrally Metabelian Pointed Groups”, Math. Notes, 95:5 (2014), 743–746  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:197
    Full text:64
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020